# SDR 2005FA0001115

- Difficulty date: July 27, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N78FC
- Make and model: Cessna 402C
- Aircraft serial: 402C0496
- Aircraft time: 11,135 hours
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Tube
- Part number: 511700712
- Condition: Split
- Location: Hyd System
- Component: Hydraulic Reser, Cessna
- Component part number: 511700728
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EIGHT MILES NORTH EAST OF KFLL, PILOT NOTICED A HYDRAULIC SMELL IN THE COCKPIT DURING CLIMB-OUT.  THERE WERE NO ABNORMALITIES NOTED.  PILOT DECLARED AN EMERGENCY AT KPMP.  PILOT LANDED AIRCRAFT AT KPMP WITHOUT INCIDENT.  POST FLIGHT REVEALED HYDRAULIC SITE TUBE ON HYDRAULIC RESERVOIR HAD FAILED CAUSING AN ATOMIZED LEAK FROM THE HYDRAULIC SITE TUBE.
